# SDR AALA990753

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 685-688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE OUTER SKIN CORRODED (BULGING) AT STRINGER 23 STATION 685-688.  REMOVED CORROSION ON SKIN TREATED AND PRIMED CUT OUT CORRODED STRINGER SECTION 680-685.  INSTALLED STRINGER SPLICE PER SRM 53-10-3 FIG 1.  (M)
